# SDR CA150113033

- Difficulty date: December 12, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 95-A55
- Aircraft time: 6,990 hours
- Engine: Cont IO470L
- Propeller: Mcauly 3AF32C75
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Diaphragm
- Part number: 95380026A
- Condition: Failed
- Location: Accumulator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND ACCUMULATOR DIAPHRAGM FAILED, OIL ON PRESSURE SIDE.
